# SDR DALA2020050602362

- Difficulty date: May 1, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 48,597 hours, 25,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3140, L/P 7060653) CABIN EMERGENCY LIGHTS CAME ON UNCOMMANDED DURING CRUISE WITH THE SWITCH IN ARM. ALL ELEC BUSSES ARE POWERED. LIGHTS CAN BE TURNED OFF WITH SWITCH IN OFF. CORRECTIVE ACTION: PER A319 AMM TSM 33-51-00-810-881-A, NO CFDS POST FAULT NONE OPS TESTED CIDS-1/AWD DEV-B.
